# SDR AALA20040108

- Difficulty date: January 22, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N1453D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11465
- System (JASC): 2121 · Air Distribution Fan
- Part: Bearing
- Part number: 6451101
- Condition: Damaged
- Location: Recirc Fan
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ORD INFLIGHT T557/22 LIGHT SMOKE AND FUMES IN AIRCRAFT AT FL280.   IAW CHECKLIST RECIRCULATION FANS WERE TURNED OFF.   SMOKE AND FUMES DISSIPATED.  INSPECTED FANS AND FOUND NOISY BEARING IN FAN ALONG WITH ODOR.   REPLACED RECIRCULATION FAN.  SYSTEM GROUND CHECKED NORMAL OPERATION.--CLOSED--
